Alert archive / Florida / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 133, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at Jun 25, 2012, 7:50 AM EDT for Duval County, Nassau County, Florida; Camden County, Georgia. It was in force for 40 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 25, 2012, 7:50 AM EDT (11:50 UTC)
- Expired
- Jun 25, 2012, 8:30 AM EDT
- In force
- 40 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
Counties Duval County, FL, Nassau County, FL, Camden County, GA
The radar
The Jacksonville radar (KJAX), 33 km from the middle of the area, began a volume at 11:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 25, 8:00 AM EDT | TSTM WND DMG | Yulee, FL | THE CALL CENTER RECEIVED REPORTS OF TREES DOWN THROUGHOUT THE EASTERN PORTION OF THE COUNTY INCLUDING YULEE. THE TIME GIVEN WAS BASED ON RADAR. |
| Jun 25, 8:15 AM EDT | TSTM WND DMG | St. Marys, GA | THE CALL CENTER RECEIVED REPORTS OF A TREE DOWN ON A CAR AND 2 POWERLINES DOWN. THE TIME GIVEN WAS BASED ON RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 00:00Z, 11.8 hours before the alert went out and 32 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 84 J/kg
- Mixed-layer CIN
- -30 J/kg
- Mixed-layer LCL
- 603 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 60 m²/s²
- 0-3 km storm-relative helicity
- 95 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
238
WUUS52 KJAX 251150
SVRJAX
FLC031-089-GAC039-251230-
/O.NEW.KJAX.SV.W.0133.120625T1150Z-120625T1230Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
750 AM EDT MON JUN 25 2012
THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN CAMDEN COUNTY IN SOUTHEAST GEORGIA
NORTHERN DUVAL COUNTY IN NORTHEAST FLORIDA
EASTERN NASSAU COUNTY IN NORTHEAST FLORIDA
* UNTIL 830 AM EDT
* AT 750 AM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS
IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES SOUTHWEST OF
YULEE...OR 6 MILES NORTHEAST OF JACKSONVILLE INTERNATIONAL
AIRPORT...AND MOVING NORTHEAST AT 30 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
YULEE...FERNANDINA BEACH...ST. MARYS...DUNGENESS...KINGS BAY BASE
AND HIGH POINT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 PM EDT MONDAY AFTERNOON
FOR NORTHEASTERN FLORIDA.
&&
LAT...LON 3084 8142 3077 8145 3072 8144 3070 8142
3068 8142 3051 8152 3045 8158 3054 8175
3074 8166 3098 8151 3094 8139
TIME...MOT...LOC 1150Z 208DEG 28KT 3058 8162
$$
SHASHYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 4:30 AM EDT, 3 hours 20 minutes earlier.
Area forecast discussion, Jun 25, 4:30 AM EDT, 3 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
430 AM EDT MON JUN 25 2012
...HEAVY RAINFALL POTENTIAL CONTINUES THROUGH EARLY THIS WEEK...
...WINDY CONDITIONS ACROSS NORTHEAST FLORIDA INTO THIS EVENING...
.SHORT TERM /TODAY THROUGH TUESDAY/...
WIDESPREAD RAINS ON THE EASTERN PERIPHERY OF TS DEBBY CONTINUE
TO MOVE NORTH ACROSS NE FL/SE GA. A BRIEF DRY SLOT IS WORKING ITS
WAY ACROSS CENTRAL FL. WILL INCORPORATE SLIGHTLY LOWER POPS WITH
THIS SLOT EARLY THIS MORNING...BEFORE WIDESPREAD RAINS FILL BACK
IN FOR THIS AFTN. WILL CONTINUE THE FLOOD WATCH FOR MOST AREAS AS
ANOTHER 2-4 INCHES OF RAINFALL WILL BE POSSIBLE TODAY INTO
TUESDAY. GIVEN OBS TRENDS...AND FORECAST OF A BIT HIGHER WINDS...WILL
EXPAND THE LAKE WIND ADVISORY TO ALL OF NE FL. GUSTS TO WIND ADVISORY
WILL BE POSSIBLE...BUT THINK THESE WILL BE ISOLATED AND LIMITED TO
STRONGER SHOWERS AND ISOLATED TSTMS. WITH THE CURRENT FCST TRACK
OF DEBBY MOVING VERY SLOWLY NORTH...WILL CONTINUE HIGH POPS THROUGH
TUESDAY ALONG WITH BREEZY CONDITIONS. DAYTIME TEMPERATURES WILL BE
QUITE SUPPRESSED TODAY WITH CLOUDS/PRECIP...WITH WARM/HUMID
CONDITIONS TNGT.
.LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/...
THE QUESTION IN THE LONG TERM IS WHETHER ANY MECHANISM IN THE UPPER
ATMOSPHERE WILL HAVE THE ABILITY TO DISLODGE DEBBY FROM ITS
CURRENT LOCATION. CONSIDERABLE FORECAST UNCERTAINTY PREVAILS...AND
THE OFFICIAL NHC FORECASTS KEEP DEBBY IN THE REGION THROUGH AT
LEAST THURSDAY. THE OPERATIONAL GFS MODEL PULLS DEBBY ACROSS
CENTRAL FLORIDA ON WEDNESDAY...BUT IT HAS NO SUPPORT FROM ITS
ENSEMBLE MEMBERS. THE NEW 25/00Z ECMWF OPERATIONAL MODEL KEEPS
DEBBY PARKED NEAR THE EAST CENTRAL FLORIDA COAST LATE THIS WEEK.
OUR REGION WILL LIKELY REMAIN EMBEDDED IN DEEP SOUTH TO
SOUTHWESTERLY FLOW THROUGH AT LEAST THURSDAY. WE HAVE THUS RAISED
POPS TO LIKELY FOR WEDNESDAY...MORE IN LINE WITH THE ECMWF MOS. WE
HAVE RAISED POPS FOR THURSDAY TO HIGH END SCATTERED OVER SOUTHEAST
GEORGIA AND FAR NORTHERN FLORIDA...WITH LIKELY POPS CONTINUING FOR
THE REMAINDER OF NORTHEAST AND NORTH CENTRAL FLORIDA. LOCALLY
HEAVY RAINFALL WILL REMAIN POSSIBLE WITH ACTIVITY ON WEDNESDAY AND
THURSDAY...AND HPC PROGS DEPICT AN ADDITIONAL 5 INCHES-PLUS OF QPF
DURING THIS TIME PERIOD. THE FLOOD THREAT WILL CONTINUE TO
INCREASE...ESPECIALLY ACROSS THE SUWANNEE VALLEY AND NORTH CENTRAL
FLORIDA...WHERE GROUNDS ARE CURRENTLY SATURATED. GIVEN THE
LIKELIHOOD FOR MORE CLOUD COVER AND LINGERING RAINFALL INTO
THURSDAY...TEMPERATURES SHOULD CONTINUE TO RUN BELOW LATE JUNE
CLIMATOLOGY. WE WILL KEEP AT LEAST SCATTERED AFTERNOON AND EVENING
SHOWERS AND THUNDERSTORMS FOR FRIDAY THROUGH THE WEEKEND...AS OUR
DAILY MESOSCALE BOUNDARIES SUCH AS THE EAST COAST SEABREEZE
INTERACT WITH THE LINGERING TROPICAL MOISTURE. IF DEBBY STALLS AS
SOME OF THE LONG-TERM MODELS INDICATE...WE MAY NEED TO RAISE RAIN
CHANCES FOR THE WEEKEND DURING FUTURE FORECAST CYCLES. SUBTROPICAL
RIDGING WILL ATTEMPT TO BUILD WESTWARD TOWARDS NEXT WEEKEND...WHICH
WOULD SEND TEMPERATURES TO NEAR OR SLIGHTLY ABOVE CLIMATOLOGY.
&&
.AVIATION...
PREVAILING MVFR CONDITIONS ARE EXPECTED AT EACH OF THE REGIONAL
TERMINALS...WITH PERIODS OF IFR OR LIFR POSSIBLE AS RAIN BANDS
ASSOCIATED WITH TROPICAL STORM DEBBY MOVE QUICKLY NORTH AND
NORTHEASTWARD. PLEASE CHECK THE LATEST TERMINAL FORECASTS FOR
UPDATES ON TIMING AND INTENSITY OF ACTIVITY. SOUTHEAST TO
SOUTHERLY WINDS OF 35 TO 45 KNOTS FROM JUST OFF THE SURFACE UP TO
5000 FEET WILL DECREASE TO 25 TO 35 KNOTS AFTER 18Z.
&&
.MARINE...
WITH WIND TRENDS SLIGHTLY HIGHER THAN FCST...WILL INCREASE WINDS
TO SCA FOR ALL LEGS TODAY/TNGT...WITH SCA WINDS LINGERING THROUGH
TUESDAY NIGHT FOR THE OFFSHORE LEGS. MAY HAVE TO KEEP SCA FURTHER
FOR SEAS THROUGH MIDWEEK. RAIN/ISOLATED TSTMS WILL PREVAIL THROUGH
TUESDAY...WITH MORE SHOWERY ACTIVITY FOR MID/LATE WEEK.
RIP CURRENTS: WITH INCREASING SWELL HEIGHT/PERIOD...A HIGH RISK OF
RIP CURRENTS WILL PREVAIL THROUGH TUESDAY.
&&
.HYDROLOGY...
EXPECT THE NE FLORIDA RIVERS TO RISE AS A RESULT OF RAINFALL FROM
TROPICAL STORM DEBBY. THE BLACK CREEK AT MIDDLEBURG AND THE SUWANNEE
RIVER AT WHITE SPRINGS ARE EXPECTED TO COME CLOSE TO FLOOD STAGE BUT
REMAIN JUST BELOW...AND THE SANTA FE AT THREE RIVER ESTATES IS
FORECAST TO GO INTO FLOOD BY THE END OF THE WEEK. HAVE HELD OFF ON
ANY RIVER FLOOD WARNINGS FOR THESE FORECAST POINTS FOR THE TIME
BEING...BUT HAVE ISSUED HYDROLOGIC STATEMENTS ACKNOWLEDGING THE
RIVER RISES.
MEANWHILE...THE SANTA FE RIVER AT FORT WHITE IS EXPECTED TO REACH
MINOR FLOOD STAGE BY EARLY TUESDAY AFTERNOON...AND THE ST MARY'S
RIVER AT MACCLENNY SHOULD REACH MINOR FLOOD STAGE BY TUESDAY
AFTERNOON. HAVE INITIATED RIVER FLOOD WARNINGS FOR THESE TWO
FORECAST POINTS.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 83 72 86 68 / 90 60 60 50
SSI 80 75 84 72 / 90 70 60 50
JAX 83 74 83 73 / 90 80 60 60
SGJ 83 76 84 77 / 80 80 70 70
GNV 82 73 86 74 / 80 80 70 70
OCF 82 74 88 76 / 80 80 70 70
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...FLOOD WATCH THROUGH TUESDAY EVENING FOR ALACHUA-BAKER-BRADFORD-
CLAY-COLUMBIA-DUVAL-FLAGLER-GILCHRIST-HAMILTON-MARION-
NASSAU-PUTNAM-ST JOHNS-SUWANNEE-UNION.
HIGH RIP CURRENT RISK THROUGH LATE TUESDAY NIGHT FOR DUVAL-
FLAGLER-NASSAU-ST JOHNS.
LAKE WIND ADVISORY UNTIL 8 PM EDT THIS EVENING FOR ALACHUA-BAKER-
BRADFORD-CLAY-COLUMBIA-DUVAL-FLAGLER-GILCHRIST-HAMILTON-
MARION-NASSAU-PUTNAM-ST JOHNS-SUWANNEE-UNION.
GA...FLOOD WATCH THROUGH TUESDAY EVENING FOR BRANTLEY-CHARLTON-CLINCH-
COASTAL CAMDEN-COASTAL GLYNN-ECHOLS-INLAND CAMDEN-INLAND
GLYNN-WARE.
HIGH RIP CURRENT RISK THROUGH LATE TUESDAY NIGHT FOR COASTAL
CAMDEN-COASTAL GLYNN.
AM...SMALL CRAFT ADVISORY UNTIL 6 PM EDT TUESDAY FOR ALTAMAHA SOUND
GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE.
SMALL CRAFT ADVISORY UNTIL 6 AM EDT TUESDAY FOR ALTAMAHA SOUND
GA TO FERNANDINA BEACH FL OUT 20 NM-FERNANDINA BEACH TO ST
AUGUSTINE FL OUT 20 NM-ST AUGUSTINE TO FLAGLER BEACH FL OUT
20 NM.
&&
ALLEN/NELSON/HESS/CHASEHazardous weather outlook, Jun 25, 4:40 AM EDT, 3 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 440 AM EDT MON JUN 25 2012 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040- GAZ132>136-149>154-162>166-261000- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON- SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS- GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON- APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN- COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- 440 AM EDT MON JUN 25 2012 ...TORNADO WATCH 424 IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... ...A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY AND TONIGHT ACROSS NORTHEAST FLORIDA... ...LAKE WIND ADVISORY UNTIL 8 PM TONIGHT FOR NORTHEAST FLORIDA... ...FLOOD WATCH IN EFFECT THROUGH TUESDAY EVENING... ...SMALL CRAFT ADVISORY THROUGH TUESDAY... ...HIGH RISK OF RIP CURRENTS THROUGH TUESDAY... THIS OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... A SLIGHT RISK OF SEVERE THUNDERSTORMS EXIST FOR NORTHEAST FLORIDA THROUGH TONIGHT. THE MAIN THREAT IS DAMAGING WINDS...WITH A SMALL RISK OF A TORNADO. WINDY CONDITIONS WILL PREVAIL THROUGH THIS EVENING...WITH A LAKE WIND ADVISORY FOR NORTHEAST FLORIDA UNTIL 8 PM. PERIODS OF HEAVY RAIN WILL CONTINUE ACROSS MOST OF THE AREA...WITH A FLOOD WATCH IN EFFECT. HAZARDOUS CONDITIONS CAN BE EXPECTED ON THE WATERS TODAY...WITH A SMALL CRAFT ADVISORY FOR THE COASTAL WATERS...AND A HIGH RISK OF RIP CURRENTS ON AREA BEACHES. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... LOCALLY HEAVY RAINFALL WILL CONTINUE INTO MIDWEEK. HAZARDOUS CONDITIONS WILL CONTINUE ON THE WATERS INTO MIDWEEK...WITH A SMALL CRAFT ADVISORY FOR THE COASTAL WATERS...AND A HIGH RISK OF RIP CURRENTS ON AREA BEACHES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.
In the hours before
Special weather statement, Jun 25, 6:47 AM EDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
647 AM EDT MON JUN 25 2012
GAZ153-154-165-166-251115-
COASTAL CAMDEN-COASTAL GLYNN-INLAND CAMDEN-INLAND GLYNN-
647 AM EDT MON JUN 25 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN CAMDEN
AND SOUTHERN GLYNN COUNTIES FOR STRONG WINDS AND FUNNEL CLOUDS VALID
UNTIL 715 AM EDT...
AT 646 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 3 MILES NORTHEAST OF HARRIETTS BLUFF...
OR 7 MILES NORTH OF KINGS BAY BASE...MOVING NORTH AT 20 MPH. THIS
STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND HARRIETTS BLUFF...
DOVER BLUFF...DOCK JUNCTION...COUNTRY CLUB ESTATES AND BRUNSWICK
THROUGH 715 AM EDT. GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG
WITH POSSIBLE MINOR DAMAGE. DOPPLER RADAR HAS INDICATED WEAK ROTATION
WITHIN THIS STORM. TORNADOES MAY DEVELOP WITH LITTLE OR NO ADVANCE
WARNING.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3083 8164 3118 8173 3122 8147 3110 8145
3110 8146 3109 8145 3101 8144 3098 8147
3097 8144 3086 8143
TIME...MOT...LOC 1046Z 171DEG 19KT 3092 8154
SHASHYSpecial weather statement, Jun 25, 7:14 AM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
714 AM EDT MON JUN 25 2012
FLZ025-033-251200-
DUVAL-ST. JOHNS-
714 AM EDT MON JUN 25 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHWESTERN
ST. JOHNS AND SOUTHEASTERN DUVAL COUNTIES FOR STRONG WINDS AND FUNNEL
CLOUDS VALID UNTIL 800 AM EDT...
AT 715 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 5 MILES SOUTHEAST OF SWITZERLAND...OR 6
MILES SOUTH OF FRUIT COVE...MOVING NORTHEAST AT 30 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND SWITZERLAND...FRUIT
COVE...DURBIN...BAYARD...SAWGRASS...PALM VALLEY...UNF...PONTE VEDRA
BEACH...SAN PABLO AND NEPTUNE BEACH THROUGH 800 AM EDT. GUSTY WINDS
OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
DOPPLER RADAR HAS INDICATED WEAK ROTATION WITHIN THIS STORM.
TORNADOES MAY DEVELOP WITH LITTLE OR NO ADVANCE WARNING.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 PM EDT MONDAY AFTERNOON
FOR NORTHEASTERN FLORIDA.
LAT...LON 2992 8154 3004 8168 3046 8149 3040 8138
3033 8139 3018 8135
TIME...MOT...LOC 1115Z 205DEG 24KT 3004 8159
SHASHYLocal storm report, Jun 25, 7:16 AM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
716 AM EDT MON JUN 25 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM FLOOD STARKE 29.95N 82.11W
06/25/2012 BRADFORD FL EMERGENCY MNGR
SEVERAL ROADS UNDER WATER...INCLUDING BESSENT ROAD NEAR
VALLEY ROAD...COLLEY ROAD NEAR HOSPITAL...NE 14TH
AVE...NE 17TH AVE...SR 230...AND AT SR 16 AND OLD LAWTEY
ROAD.
&&
ZALLENLocal storm report, Jun 25, 7:28 AM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
728 AM EDT MON JUN 25 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0726 AM TSTM WND GST 2 N ORANGE PARK 30.20N 81.70W
06/25/2012 M51 MPH DUVAL FL ASOS
51 MPH WIND GUST RECORDED AT NAVAL AIR STATION JAX AT 657
AM.
&&
ZALLENSpecial weather statement, Jun 25, 7:30 AM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
730 AM EDT MON JUN 25 2012
FLZ024-025-GAZ166-251215-
COASTAL CAMDEN-DUVAL-NASSAU-
730 AM EDT MON JUN 25 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
CAMDEN...NORTHEASTERN DUVAL AND EASTERN NASSAU COUNTIES FOR STRONG
WINDS AND FUNNEL CLOUDS VALID UNTIL 815 AM EDT...
AT 731 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 4 MILES SOUTHEAST OF OCEANWAY...OR 7
MILES NORTH OF ARLINGTON...MOVING NORTHEAST AT 25 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND TALLYRAND...OCEANWAY...
FORT CAROLINE...MAYPORT...LITTLE TALBOT ISLAND...TALBOT ISLAND...
YULEE...AMELIA CITY...ST. MARYS AND FERNANDINA BEACH THROUGH 815 AM
EDT. GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR DAMAGE. DOPPLER RADAR HAS INDICATED WEAK ROTATION WITHIN THIS
STORM. TORNADOES MAY DEVELOP WITH LITTLE OR NO ADVANCE WARNING.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 PM EDT MONDAY AFTERNOON
FOR NORTHEASTERN FLORIDA.
LAT...LON 3025 8148 3040 8170 3086 8150 3083 8143
3077 8145 3072 8144 3070 8142 3060 8144
3052 8142 3051 8144 3049 8141 3046 8140
3042 8140
TIME...MOT...LOC 1131Z 206DEG 23KT 3045 8158
SHASHYLocal storm report, Jun 25, 7:46 AM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
746 AM EDT MON JUN 25 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0738 AM FLOOD STARKE 29.95N 82.11W
06/25/2012 BRADFORD FL EMERGENCY MNGR
ALLIGATOR CREEK OVERFLOWING WITH SEVERAL HOMES
THREATENED. US 301 CLOSED FROM SR 16 TO MARKET ROAD DUE
TO FLOODING. ADDITIONAL FLOODING CONCERNS INCLUDE NORTH
WATER STREET...EAST MIMOSA DRIVE...AND BRADFORD DRIVE IN
STARKE. FLOOD CONTROL GATES ON SAMPSON LAKE BEING OPENED
DUE TO HIGH LAKE LEVEL. 7 INCHES OF RAIN DURING THE LAST
24 HOURS ACROSS THE COUNTY.
&&
ZALLENThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 9:23 PM EDT | Special Weather Statement | JAX | Marion | 37 min |
| Jun 24, 9:31 PM EDT | Severe Thunderstorm Warning | JAX | Marion | 24 min |
| Jun 24, 10:29 PM EDT | Special Weather Statement | JAX | Alachua, Gilchrist | 46 min |
| Jun 24, 10:38 PM EDT | Areal Flood Warning | JAX | Alachua, Gilchrist, Marion, Putnam | 3 hr |
| Jun 24, 11:00 PM EDT | Special Weather Statement | JAX | Marion | 45 min |
| Jun 24, 11:04 PM EDT | Special Marine Warning | JAX | 56 min | |
| Jun 24, 11:15 PM EDT | Special Weather Statement | JAX | Marion | 45 min |
| Jun 24, 11:20 PM EDT | River Flood Warning | JAX | Alachua, Bradford, Columbia, Gilchrist, Suwannee, Union | 19 days |
| Jun 24, 11:25 PM EDT | River Flood Warning | JAX | Baker, Nassau | 15 days |
| Jun 24, 11:40 PM EDT | Special Weather Statement | JAX | Flagler | 50 min |
| Jun 24, 11:43 PM EDT | Special Weather Statement | JAX | Alachua | 47 min |
| Jun 24, 11:46 PM EDT | Special Weather Statement | JAX | Putnam | 44 min |
| Jun 25, 12:26 AM EDT | Special Weather Statement | JAX | Saint Johns | 34 min |
| Jun 25, 12:31 AM EDT | Special Weather Statement | JAX | Clay, Putnam | 44 min |
| Jun 25, 12:37 AM EDT | Areal Flood Warning | JAX | Alachua, Bradford, Clay, Marion, Putnam, Union | 3 hr |
| Jun 25, 12:39 AM EDT | Special Weather Statement | JAX | Saint Johns | 51 min |
| Jun 25, 12:59 AM EDT | Special Weather Statement | JAX | Bradford | 46 min |
| Jun 25, 1:02 AM EDT | Special Weather Statement | JAX | Baker, Duval, Nassau | 58 min |
| Jun 25, 1:55 AM EDT | Areal Flood Advisory | JAX | Baker, Duval, Nassau, Saint Johns | 2 hr |
| Jun 25, 2:11 AM EDT | Special Marine Warning | JAX | 64 min | |
| Jun 25, 2:51 AM EDT | Special Weather Statement | JAX | Marion, Putnam | 39 min |
| Jun 25, 3:14 AM EDT | Special Marine Warning | JAX | 91 min | |
| Jun 25, 3:38 AM EDT | Special Weather Statement | JAX | Marion, Putnam | 52 min |
| Jun 25, 3:50 AM EDT | Rip Current Statement | JAX | Flagler, Nassau | 30 hr |
| Jun 25, 3:59 AM EDT | Areal Flood Advisory | JAX | Duval, Nassau | 2 hr |
| Jun 25, 4:12 AM EDT | Special Weather Statement | JAX | Duval | 48 min |
| Jun 25, 4:17 AM EDT | Areal Flood Advisory | JAX | Bradford, Clay, Marion, Putnam, Saint Johns | 118 min |
| Jun 25, 4:37 AM EDT | Special Weather Statement | JAX | Marion | 53 min |
| Jun 25, 4:49 AM EDT | Special Marine Warning | JAX | 116 min | |
| Jun 25, 5:02 AM EDT | Special Weather Statement | JAX | Duval | 43 min |
| Jun 25, 5:17 AM EDT | Special Weather Statement | JAX | Nassau | 43 min |
| Jun 25, 5:54 AM EDT | Areal Flood Warning | JAX | Clay, Duval, Nassau, Saint Johns | 6 hr |
| Jun 25, 6:44 AM EDT | Special Weather Statement | JAX | Duval | 46 min |
| Jun 25, 6:48 AM EDT | River Flood Warning | JAX | Clay | 4 days |
| Jun 25, 6:56 AM EDT | Severe Thunderstorm Warning | JAX | Clay, Duval, Nassau, Saint Johns | 34 min |
| Jun 25, 7:14 AM EDT | Special Weather Statement | JAX | Duval | 46 min |
| Jun 25, 7:23 AM EDT | Special Marine Warning | JAX | 2 hr | |
| Jun 25, 7:30 AM EDT | Special Weather Statement | JAX | Nassau | 45 min |
| Jun 25, 8:05 AM EDT | Tornado Warning | JAX | Duval, Nassau | 20 min |
| Jun 25, 8:07 AM EDT | Tornado Warning | JAX | Nassau | 38 min |
| Jun 25, 8:40 AM EDT | Special Marine Warning | JAX | 50 min | |
| Jun 25, 9:27 AM EDT | Special Marine Warning | JAX | 2 hr | |
| Jun 25, 12:27 PM EDT | River Flood Warning | JAX | Columbia, Hamilton | 15 days |
| Jun 25, 2:31 PM EDT | Special Weather Statement | JAX | Gilchrist | 44 min |
| Jun 25, 3:15 PM EDT | Special Weather Statement | JAX | Suwannee | 30 min |
| Jun 25, 3:17 PM EDT | Special Weather Statement | JAX | Baker | 43 min |
| Jun 25, 4:15 PM EDT | Areal Flood Advisory | JAX | Columbia, Hamilton, Suwannee | 90 min |
| Jun 25, 4:53 PM EDT | Special Weather Statement | JAX | Alachua | 37 min |
| Jun 25, 5:09 PM EDT | Special Weather Statement | JAX | Saint Johns | 36 min |
| Jun 25, 5:10 PM EDT | Areal Flood Warning | JAX | Hamilton, Suwannee | 110 min |
| Jun 25, 5:34 PM EDT | Special Weather Statement | JAX | Alachua | 26 min |
| Jun 25, 5:42 PM EDT | Special Marine Warning | JAX | 63 min | |
| Jun 25, 5:44 PM EDT | Wind Advisory | JAX | Gilchrist, Suwannee | 17 hr |
| Jun 25, 6:59 PM EDT | Areal Flood Warning | JAX | Columbia, Hamilton, Suwannee | 2 hr |
| Jun 25, 7:19 PM EDT | Areal Flood Advisory | JAX | Alachua, Baker, Bradford, Union | 86 min |
| Jun 25, 2:14 AM EDT | Special Weather Statement | JAX | Camden | 46 min |
| Jun 25, 5:39 AM EDT | Areal Flood Warning | JAX | Brantley, Camden, Charlton, Glynn, Pierce, Wayne | 6 hr |
| Jun 25, 6:14 AM EDT | Special Weather Statement | JAX | Camden | 46 min |
| Jun 25, 6:20 AM EDT | Tornado Warning | JAX | Camden, Glynn | 25 min |
| Jun 25, 6:47 AM EDT | Special Weather Statement | JAX | Camden, Glynn | 28 min |
| Jun 25, 8:45 AM EDT | Tornado Warning | JAX | Camden, Glynn | 45 min |
| Jun 25, 9:31 AM EDT | Severe Thunderstorm Warning | JAX | Camden, Glynn | 22 min |
| Jun 25, 2:45 PM EDT | Areal Flood Advisory | JAX | Bacon, Pierce | 90 min |
| Jun 25, 2:53 PM EDT | Special Weather Statement | JAX | Bacon | 52 min |
| Jun 25, 3:28 PM EDT | Areal Flood Advisory | JAX | Appling, Bacon, Coffee | 62 min |
| Jun 25, 3:48 PM EDT | Special Weather Statement | JAX | Appling | 42 min |
| Jun 25, 4:25 PM EDT | Special Weather Statement | JAX | Clinch | 35 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2012Severe Thunderstorm Warnings in Georgia, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.